MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 750 CTS; COAGULATION ANALYZER

INSTRUMENTATION LABORATORY CO. ACL TOP 750 CTS; COAGULATION ANALYZER
Model Number 2800-55
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of the investigation, service was dispatched for acl top 750 cts analyzer and instrumentation laboratory (il) reviewed the online help documentation (operator's manual) and confirmed that there are appropriate instructions and warnings regarding the cleaning of the piercer probe assembly.The instructions include a warning not to place a finger under the acl top 750 cts specimen piercer since it is very sharp.The acl top 750 cts performed as intended with no malfunction and its labeling provides appropriate warnings to the user regarding the hazard of the sample piercer.Therefore, no remedial action is indicated at this time.
 
Event or Problem Description
It was reported that a customer was performing the manual needle cleaning procedure of the piercer probe assembly on the acl top 750 cts analyzer and punctured his finger.Following hospital protocol, treatment was provided in the emergency room of the hospital.Medicament and bandage were provided to the injured finger.There was no known adverse effect from the puncture.

Brand Name
ACL TOP 750 CTS
Common Device Name
COAGULATION ANALYZER
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
MDR Report Key11759548
Report Number1217183-2021-00001
Device Sequence Number11920959
Product Code GKP
UDI-Device Identifier08426950784067
UDI-Public08426950784067
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2800-55
Device Catalogue Number00000280055
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;